# SDR IPXA2018081092614

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 16,437 hours, 10,140 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluid Loss
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A GREEN SYSTEM HYDRAULIC SYSTEM COMPLETE LOSS OF FLUID.   PUMPS & FILTERS INSPECTED IAW MM 29-00-00-301.  R & R THE FILTERS 291048. 291049, AND 291002.  NO DISCREPANCIES FOUND.   REMOVED & REPLACED THE HYD CASE DRAIN FILTERS ON LEFT AND RIGHT ENGINES IAW MM 29-11-36.
